|medication reaction with each other
Apr 26, 2004
wher can I go, to be able to tell me all the meds I am on and the reaction with each other?
Response from Dr. Sherer
Your best first stop is to a physician who is knowledgable about HIV disease and its treatment.
Next, I would recommend that you speak to a pharmacist who is experienced with the effects, side effects, and drug interactions with HIV medications.
While the internet has a wide variety of sources of information, much of which is high quality (such as The Body), I would encourage you to take whatever information you find on the internet for review with your doctor, in order to ensure that you don't misinterpret the information. While its very useful for you to understand as much as possible about HIV and its treatment, you should avoid trying to be your own doctor. The Body
If I miss and dose, should I double dose?
still on holiday
- Burning Penis After Oral Sex Hooker What Are The Chances Of HIV
- Burning Red Spots After Vaginal Sex Worried I Have HIV
- Dry Mouth After Vaginal Sex Worried I Have HIV
- Loose Stool After Protected Anal Sex Sign Of HIV AIDS
- Sore On Penis After Getting Head Worried I Have HIV
- White Bumps On Penis After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.